... help us we know she needs to be hospitalize we do not know what to do
Im sorry for your sister-in-law as well as the rest of the family. I am bipolar myself and had to hospitalize one of my best girlfriends because her Dr. took her off all her meds and she began to haullucinate. The really crazy thing is that she was single at the time and living alone. She had been working full time for several months and was doing well. Thank God she called me before who knows what. I found her outside naked staring at the stars. My best and heart felt advice is to watch your sister-in-law closely, I mean 24/7 and contact another Dr. for an evaluation asap! Not all Dr.s share the same treatment methods for being bipolar. I hope this helps you somewhat. Keep the community posted. Our best to you and yours.
What was the doctor's reasoning for taking her off all the meds? I am bipolar and can't function without them. That being said, I have to think the doctor had a reason. Maybe not but... I have to agree with previous post, keep your eye on her constantly and seek further medical advice.
My Mom was bipolar and the one and only time she was off meds was because she didn't like the side effects (lithium). The doctor didn't know and us kids were too young, but we saw the mania returning. But your situation is different, am I correct? Like the other posts what could be the reason for this drastic change? Is she a harm to herself or others? This would be a reason for a hospital asap, no doubt about it. Please keep posted here. Cathleen
The best way to help you with this question is to go to this site that I have entered/ http//www.medhelp.org and read whole article. From reading about your dilemma and then reading about the information that is available to people with mental illness, several things may be going on here... 1 the md doesn't feel that the patient is being honest, two, md feels there needs to be a downtime for whatever reason, like putting the patient on an intermittent therapy so to speak, or the amount of drugs he is allowed by law to write within a given time... that may seem like alot of broo'ha'ha, but it does make sense, really nothing else would... keep close eyes on the sister in law and call an ambulance if needed.
Hi Casprine, I was hospitalised once because I went through a psychoatic episode because a psychiatrist prescribe me Seroquel. The only way usually that you can get her hospitalised is if she is in danger ot herself or someone else. Keep a log of her. This could help you when it gets really bad. It will be information to tell the doctors how she has been coping. Don't leave her alone. Have someone with her at all times. Just because it looks like she is quiet and not doing much does not mean she is not suicidal and waiting for time alone. Sorry to be so negative but this will get worse before it gets better. She needs a psychiatrist to review her past meds that help and didn't. She needs to start over. Once she gets the proper meds and psychologist to talk to it will get better. Don't lose hope it takes time. It took me 6 months before they found the right med for me. I am on older meds, manerix and lithium. That's the right med for me.
I went in with a major depression but they think I might be bipolar because it took so long to find the right meds. And lithium is uses alot for bipolar. Hope this helps. I had 2 young children at home and a husband waiting for me all this time.. I thank God I finally have a normal life again with my family. Take care and keep in touch o.k. We are here for you. smiley happy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2011 • 4 answers
Is this too much meds. for one to take? My sister is bipolar &taking geodon,wellbutrin,xanax,addera?
Posted 8 May 2012 • 2 answers
Saphris - Hey my sister in law is taking this Medicine but if she misses just one dose she gets bad?
Posted 17 Mar 2013 • 1 answer
Posted 25 Jan 2014 • 1 answer
Bipolar Disorder - My drug profile shows interactions for all my bipolar/ rapid cycling meds. Should
Posted 26 Feb 2014 • 1 answer